# SDR HEEA0015562

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 7645001076107
- Condition: Sticking
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT NEEDLE STICKING DURING ENGINE START.
